“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11832
School of Mathematics
  Title:   Integral trees of odd diameters
1.  E. Ghorbani
2.  A. Mohammadian
3.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: J. Graph Theory
  Vol.:  70
  Year:  2012
  Pages:   332-338
  Supported by:  IPM
A graph is called integral if all eigenvalues of its adjacency matrix consist entirely of integers. Recently, Csikvari proved the existence of integral trees of any even diameter. In the odd case, integral trees have been constructed with diameter at most 7. In this paper, we show that for every odd integer n > 1, there are infinitely many integral trees of diameter n.

Download TeX format
back to top
scroll left or right